Alert archive / Kansas / Flash Flood Watches in 2021

Flash Flood Watch 1, NWS Goodland, KS

May 16, 20215 counties in Kansas

NWS Goodland, KS issued this flash flood watch at May 16, 2021, 2:49 AM CDT for 5 counties in Kansas. It took effect at May 16, 2021, 7:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 16, 2021, 2:49 AM CDT (07:49 UTC)
In effect from
May 16, 2021, 7:00 PM CDT
Expired
May 17, 2021, 1:24 AM CDT
In force
6 hr
Issued by
NWS Goodland, KS
Flood severity
None

Counties Gove County, KS, Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1303 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

454 
WGUS63 KGLD 160749
FFAGLD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Goodland KS
149 AM MDT Sun May 16 2021

KSZ027>029-041-042-161800-
/O.NEW.KGLD.FF.A.0001.210517T0000Z-210517T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wallace-Logan-Gove-Greeley-Wichita-
Including the cities of Grainfield, Sharon Springs, Grinnell, 
Oakley, Tribune, Quinter, and Leoti
149 AM MDT Sun May 16 2021 /249 AM CDT Sun May 16 2021/

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE 
TONIGHT...

The National Weather Service in Goodland has issued a

* Flash Flood Watch for a portion of west central Kansas, including 
  the following areas, Gove, Greeley, Logan, Wallace and Wichita.

* From this evening through Monday morning

* Rainfall amounts over the past 24 hours ranged from very little to 
  as much as 5.5 inches. Another round of thunderstorms are expected 
  tonight and could create flash flooding, especially in areas that 
  received heavy rainfall last night.

* Areas that experienced flash flooding Saturday night have a 
  heightened threat for additional flash flooding tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

DDT
2 follow-up statements
470 
WGUS63 KGLD 161448
FFAGLD

Flood Watch
National Weather Service Goodland KS
848 AM MDT Sun May 16 2021

KSZ027>029-041-042-171200-
/O.CON.KGLD.FF.A.0001.210517T0000Z-210517T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wallace-Logan-Gove-Greeley-Wichita-
Including the cities of Grainfield, Sharon Springs, Grinnell, 
Oakley, Tribune, Quinter, and Leoti
848 AM MDT Sun May 16 2021 /948 AM CDT Sun May 16 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT /7 PM CDT/ THIS 
EVENING THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of west central Kansas, including the following areas, 
  Gove, Greeley, Logan, Wallace and Wichita.

* From 7 PM CDT /6 PM MDT/ this evening through Monday morning

* Thunderstorms produced anywhere from 1 to 6 inches of rain during 
  the past 24 hours, heaviest in Greeley, Wichita, Logan, and Gove 
  counties. Another round of thunderstorms will produce heavy 
  rainfall this evening into tonight.

* Additional rainfall may rapidly result in flash flooding, 
  particularly in areas that have already received significant 
  rainfall during the past 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. 
Monitor later forecasts and be prepared to take action should Flash 
Flood Warnings be issued.

&&

$$

Vincent
970 
WGUS63 KGLD 170624
FFAGLD

Flood Watch
National Weather Service Goodland KS
1224 AM MDT Mon May 17 2021

KSZ027>029-041-042-170730-
/O.CAN.KGLD.FF.A.0001.000000T0000Z-210517T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wallace-Logan-Gove-Greeley-Wichita-
Including the cities of Grainfield, Sharon Springs, Grinnell, 
Oakley, Tribune, Quinter, and Leoti
1224 AM MDT Mon May 17 2021 /124 AM CDT Mon May 17 2021/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of west central Kansas, 
including the following areas, Gove, Greeley, Logan, Wallace and 
Wichita counties has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

JN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at May 16, 12:59 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 16, 12:59 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1159 PM MDT Sat May 15 2021

.UPDATE...
Issued at 1158 PM MDT Sat May 15 2021

Storms are continuing to move slowly across Northwest Kansas,
producing up to penny sized hail and heavy rain. With the severe
threat diminishing, the Severe Thunderstorm Watch has been allowed to
expire. Locally heavy rain may continue to produce flash flooding for
areas east of KS Hwy-27 for the next few hours.

&&

.SHORT TERM...(This afternoon through Sunday night)
Issued at 1152 AM MDT Sat May 15 2021

Overview: Modest westerly flow aloft (30-40 KT at 300-250 mb)
will prevail over the region through Sunday.. on the eastern
periphery of a modest upper level ridge over the central Rockies.

Today-Tonight: Challenging convective forecast. In a muttled
synoptic regime.. characterized by weak low/mid-tropospheric
(SFC-H5) flow.. the evolution of the low-level (SFC-H85) pattern
and majority of forcing (i.e. not directly assoc/w convection)
will largely be dictated by mesoscale features. Per 18Z visible
satellite imagery and regional surface observations.. a weak
mesoscale low was located in southeastern CO.. centered ~20 miles
SE of La Junta (KLHX). Considerable low overcast persists on the
northern and eastern periphery of this feature (in east/northeast
CO). Further downstream in northwest KS, low overcast
lifted/scattered around mid-morning.. though recent trends suggest
that, at the very least, alternating periods of cloud cover are
likely through the afternoon.

Simulated reflectivity forecasts via the HRRR and NAM NEST
suggest that several distinct areas of convection will develop
late this afternoon and evening.

(1) Scattered convection will develop on the Raton Mesa and
portions of the CO Front Range around peak heating (21-23Z)..
progressing eastward (via modest westerly steering flow) into
eastern CO after 00-01Z. With pervasive cloud cover and pronounced
convective inhibition along the Palmer Divide, it is uncertain
whether or not (or to what degree) convection emanating from the
CO Front Range will intensify. On the other hand, convection
emanating from the Raton Mesa will encounter robust insolation in
southeast CO.. and, aided by low-level convergence invof the
mesoscale low.. will likely increase in coverage and intensify,
with activity approaching the CO/KS border (south of I-70) by
01-02Z. Deep layer shear appears marginally sufficient for
supercellular organization, though such organization may be short-
lived, with activity likely growing upscale into a line or
cluster. With the above in mind, large hail and damaging winds are
anticipated to be the primary hazards, mainly in Cheyenne county,
CO and Greeley county, KS.

(2) Scattered to widespread convection (elevated in nature) is
anticipated to blossom over northwest KS later this evening
(03-05Z).. presumably in assoc/w strengthening southerly flow
/warm advection/.. perhaps augmented by storm-scale/mesoscale
forcing associated with ongoing convection approaching from the
west. Isolated instances of marginally severe hail and/or brief
downbursts up to 65 mph are possible, mainly within the first few
hours of development. Locally heavy rainfall and flash flooding
are anticipated to be the primary hazard.. particularly where
antecedent conditions are favorable (i.e. where heavy rain has
fallen the past few days).

Sun-Sun night: With little change in the synoptic pattern, expect
sensible weather conditions generally similar to today.. i.e.
every bit as challenging as today with regard to temperatures,
cloud cover, convective development/coverage/evolution/hazards.

.LONG TERM...(Monday through Saturday)
Issued at 209 PM MDT Sat May 15 2021

Next week continues to looks unsettled with temperature near or
slightly below average for this time of year to start the week. Rain
chances are dependent on the day.

The early part of the week still looks to have an upper level cut-
off low advance in the larger ridge towards the Tri-State area. Near
the surface, a broad area of lower surface pressure is still
expected to set up towards the south and west. What this means for
the area is that there will be slight synoptic lift in the area and
more moist air will be pulled north into the area. This will allow
for near constant cloud cover and rain for Monday and Tuesday with
Wednesday possibly seeing similar conditions. Currently, the
forecast has high chances for rain, but QPF remains relatively low
as it does not currently look like a widespread rain event. Will
have to monitor the next few days. Temperatures are forecasted to be
in the mid to upper 60's.

Wednesday sees a transition in overall pattern as the cut-off low
rejoins the main flow before a ridge sets up in the Eastern CONUS
and a trough in the Western CONUS. Near the surface, the area of
lower pressure moves further southwest with high pressure moving in
behind it. Thursday and Friday, a surface low is forecasted to form
in the Northern Rockies and move out into the Plains. This pattern
looks to favor drier and warmer conditions with lesser chances of
rain and high temperatures climbing back into the 70's and 80's.
Storms still are possible during the afternoon and evening hours
with some possibly being severe. Will have to see how things line up
as ensemble members show a decent spread in location of the upper
features and center of the latter low pressure. With the Tri-State
area being inbetween features, the placement will be key to the
conditions we get.

Saturday on is uncertain right now, but may need to watch for
temperatures to cool down back into the 60's and 70's after Saturday
if the trough moves over the area and brings a cold front from the
north.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1055 PM MDT Sat May 15 2021

Showers and thunderstorms continue to impact the High Plains
overnight. Storms are anticipated to impact the GLD terminal
through 08Z. Storms are expected to move over the MCK terminal as
early as 07Z until 14Z. VFR to MVFR conditions are possible
Sunday morning beginning around 12Z at both GLD and MCK terminals.
Visibilities are expected to remain in VFR thresholds if fog does
develop; however, MCK could see visibility drop as low as 4
miles. Aside from stronger gusts associated with the
thunderstorms, the winds are anticipated to remain fairly light
from the southeast/east at 5-10 kts through mid-day and gradually
shift towards the northeast at 10-15 kts during the afternoon.
Winds are expected to remain from the northeast Sunday evening,
decreasing to 5-10 kts through the end of the period.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...KMK
SHORT TERM...VINCENT
LONG TERM...KAK
AVIATION...KMK
Hazardous weather outlook, May 16, 12:57 AM CDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1157 PM MDT Sat May 15 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-170600-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1157 PM MDT Sat May 15 2021 /1257 AM CDT Sun May 16 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

Storms are continuing to move slowly across Northwest Kansas,
producing up to penny sized hail and heavy rain. With the severe
threat diminishing, the Severe Thunderstorm Watch has been allowed to
expire. Locally heavy rain may continue to produce flash flooding for
areas east of KS Hwy-27 for the next few hours.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

Severe thunderstorms capable of producing large hail, damaging
winds, and locally heavy rainfall are possible once again late
Sunday afternoon and evening. At this time, the relative greatest
potential for severe weather appears to be in eastern Colorado and
adjacent Kansas and Nebraska border counties.

Thunderstorms are possible during the late afternoon and evening
hours each day this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, May 16, 12:12 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Goodland KS
1212 AM CDT Sun May 16 2021

KSZ002>004-014>016-160630-
Norton KS-Rawlins KS-Sheridan KS-Decatur KS-Thomas KS-Graham KS-
1212 AM CDT Sun May 16 2021

...SPECIAL WEATHER STATEMENT...

At 1212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Brewster to 5 miles southwest
of Edmond. Movement was northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Norton, Oberlin, Atwood, Almena, Lenora, Selden and Norcatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Kansas.

LAT...LON 3950 10139 3957 10139 3957 10140 3997 10129
      3999 9962 3957 9963 3957 9960 3951 9960
TIME...MOT...LOC 0512Z 246DEG 19KT 3955 10133 3955 9987

JN
Local storm report, May 16, 12:14 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1114 PM MDT SAT MAY 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             7 NNE GRAINFIELD        39.21N 100.44W
05/15/2021  M0.25 INCH       SHERIDAN           KS   PUBLIC

            PEA SIZE HAIL AND HEAVY RAINFALL REPORTED
            VIA FACEBOOK.

&&

TT
Special weather statement, May 16, 12:15 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
1115 PM MDT Sat May 15 2021

KSZ013>016-028-029-160630-
Gove KS-Sheridan KS-Thomas KS-Graham KS-Logan KS-Sherman KS-
1115 PM MDT Sat May 15 2021

...SPECIAL WEATHER STATEMENT...

At 1115 PM MDT/1215 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 5 miles northeast of
Wallace to 3 miles southwest of Ogallah. Movement was north at 20
mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Colby, Oakley, Hill City, Hoxie, Quinter, Brewster and Grainfield.

This includes Interstate 70 in Kansas between mile markers 34 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT/100
AM CDT/ for northwestern and west central Kansas.

LAT...LON 3913 10015 3899 10015 3902 10148 3957 10139
      3956 9960 3913 9961
TIME...MOT...LOC 0515Z 189DEG 19KT 3897 10153 3896 9980

JN
Special weather statement, May 16, 12:18 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Goodland KS
1118 PM MDT Sat May 15 2021

KSZ027>029-041-042-160615-
Wichita KS-Gove KS-Wallace KS-Greeley KS-Logan KS-
1118 PM MDT Sat May 15 2021

...SPECIAL WEATHER STATEMENT...

At 1118 PM MDT/1218 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles south of Wallace
to 5 miles northeast of Pendennis. Movement was northeast at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Gove, Russell Springs and The Monument Rocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT/100
AM CDT/ for west central Kansas.

LAT...LON 3867 10169 3903 10147 3902 10015 3870 10016
      3870 10113 3866 10113
TIME...MOT...LOC 0518Z 228DEG 18KT 3876 10152 3870 10027

JN
Special weather statement, May 16, 1:48 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Goodland KS
148 AM CDT Sun May 16 2021

KSZ003-NEZ081-160715-
Decatur KS-Red Willow NE-
148 AM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DECATUR AND RED
WILLOW COUNTIES UNTIL 215 AM CDT...

At 148 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Danbury, or 13 miles southeast of McCook, moving north
at 30 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
McCook, Indianola, Bartley, Danbury, Traer and Cedar Bluffs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4028 10019 3986 10040 3991 10066 4035 10067
TIME...MOT...LOC 0648Z 196DEG 25KT 4004 10049

AW
Special weather statement, May 16, 2:17 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Goodland KS
217 AM CDT Sun May 16 2021

NEZ081-160745-
Red Willow NE-
217 AM CDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RED WILLOW COUNTY UNTIL
245 AM CDT...

At 217 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Bartley, or 15 miles east of McCook, moving northeast
at 25 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
McCook, Indianola and Bartley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4016 10019 4007 10028 4021 10067 4035 10067
      4035 10020
TIME...MOT...LOC 0717Z 204DEG 23KT 4017 10033

AW

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:49 PM CDTSpecial Weather StatementGLDGreeley41 min
May 15, 8:56 PM CDTSevere Thunderstorm WarningGLDGreeley34 min
May 15, 9:09 PM CDTSevere Thunderstorm WarningGLDWichita36 min
May 15, 9:26 PM CDTFlash Flood WarningGLDGreeley4 hr
May 15, 9:31 PM CDTSevere Thunderstorm WarningGLDGreeley44 min
May 15, 9:34 PM CDTFlash Flood WarningGLDWichita4 hr
May 15, 9:45 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace45 min
May 15, 9:50 PM CDTSpecial Weather StatementGLDWichita55 min
May 15, 10:17 PM CDTSpecial Weather StatementGLDGreeley58 min
May 15, 10:21 PM CDTSevere Thunderstorm WarningGLDGove39 min
May 15, 10:25 PM CDTFlash Flood WarningGLDLogan3 hr
May 15, 10:32 PM CDTSpecial Weather StatementGLDLogan58 min
May 15, 10:53 PM CDTFlash Flood WarningGLDGove3 hr
May 15, 11:03 PM CDTSevere Thunderstorm WarningGLDGove, Logan42 min
May 15, 11:20 PM CDTSpecial Weather StatementGLDGraham, Sheridan, Thomas55 min
May 15, 11:29 PM CDTFlash Flood WarningGLDWichita2 hr
May 15, 11:35 PM CDTSpecial Weather StatementGLDWichita40 min
May 15, 11:37 PM CDTSevere Thunderstorm WarningGLDSheridan15 min
May 16, 12:04 AM CDTSpecial Weather StatementGLDSherman41 min
May 16, 12:12 AM CDTSpecial Weather StatementGLDDecatur, Norton, Rawlins78 min
May 16, 12:15 AM CDTSpecial Weather StatementGLDGraham, Sheridan, Thomas75 min
May 16, 12:18 AM CDTSpecial Weather StatementGLDGove, Logan57 min
May 16, 1:27 AM CDTAreal Flood WarningGLDGove, Logan, Wichita5 hr
May 16, 1:41 AM CDTAreal Flood WarningGLDGreeley, Wallace, Wichita5 hr
May 16, 2:05 AM CDTAreal Flood WarningGLDGraham5 hr
May 16, 2:10 AM CDTAreal Flood WarningGLDGove, Sheridan5 hr
May 16, 5:48 PM CDTSpecial Weather StatementGLDThomas57 min
May 16, 6:42 PM CDTSpecial Weather StatementGLDSheridan, Thomas63 min
May 16, 6:49 PM CDTSevere Thunderstorm WarningGLDGraham, Sheridan41 min

Nearby

Flash Flood Watches in Kansas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.